Aa
A
A
Close
Avatar universal
Thyroid and tremors
Hello - can thyroid or other hormonal problems causing femur tremors?  Can Synthroid or other meds for hypo cause tremors?

Thank you.

Cancel
2 Answers
Page 1 of 1
523918 tn?1244553431
Thyroid disease (what is your TSH, free T4?), certain medications, hypoglycemia, low potassium, etc can cause tremours....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
440728 tn?1234648902
I posted a similiar question not long ago about tremors and trembling coz I get them a lot. I have thyroid problems, menopause, and sjogren's syndrome, but I'm not sure which causes the tremors. But I do no they are definately caused by these hormone disorders.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
1756321 tn?1499064984
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ